Volume 21, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Outer space for untwisted automorphisms of right-angled Artin groups

Ruth Charney, Nathaniel Stambaugh and Karen Vogtmann

Geometry & Topology 21 (2017) 1131–1178
Bibliography
1 I Agol, The virtual Haken conjecture, Doc. Math. 18 (2013) 1045 MR3104553
2 K U Bux, R Charney, K Vogtmann, Automorphisms of two-dimensional RAAGS and partially symmetric automorphisms of free groups, Groups Geom. Dyn. 3 (2009) 541 MR2529947
3 R Charney, An introduction to right-angled Artin groups, Geom. Dedicata 125 (2007) 141 MR2322545
4 R Charney, J Crisp, K Vogtmann, Automorphisms of 2–dimensional right-angled Artin groups, Geom. Topol. 11 (2007) 2227 MR2372847
5 R Charney, K Vogtmann, Finiteness properties of automorphism groups of right-angled Artin groups, Bull. Lond. Math. Soc. 41 (2009) 94 MR2481994
6 R Charney, K Vogtmann, Subgroups and quotients of automorphism groups of RAAGs, from: "Low-dimensional and symplectic topology" (editor M Usher), Proc. Sympos. Pure Math. 82, Amer. Math. Soc. (2011) 9 MR2768650
7 M Culler, K Vogtmann, Moduli of graphs and automorphisms of free groups, Invent. Math. 84 (1986) 91 MR830040
8 M B Day, Peak reduction and finite presentations for automorphism groups of right-angled Artin groups, Geom. Topol. 13 (2009) 817 MR2470964
9 M B Day, Full-featured peak reduction in right-angled Artin groups, Algebr. Geom. Topol. 14 (2014) 1677 MR3212581
10 F Haglund, D T Wise, Special cube complexes, Geom. Funct. Anal. 17 (2008) 1551 MR2377497
11 A H M Hoare, Coinitial graphs and Whitehead automorphisms, Canad. J. Math. 31 (1979) 112 MR518711
12 M R Laurence, A generating set for the automorphism group of a graph group, J. London Math. Soc. 52 (1995) 318 MR1356145
13 D Quillen, Higher algebraic K–theory, I, from: "Algebraic K–theory, I : Higher K–theories" (editor H Bass), Lecture Notes in Math. 341, Springer (1973) 85 MR0338129
14 H Servatius, Automorphisms of graph groups, J. Algebra 126 (1989) 34 MR1023285
15 A Vijayan, Compactifying the space of length functions of a right-angled Artin group, preprint (2015) arXiv:1510.05729